# SDR PRIA20170725001

- Difficulty date: July 24, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N454AJ
- Make and model: Amd FALCON900B
- Aircraft serial: 164
- Aircraft time: 8,650 hours, 4,305 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 8,229 hours, 4,023 cycles
- System (JASC): 7197 · Powerplant System Wiring
- Part: Wire Harness
- Part number: 30743591
- Part serial: 1415026236823
- Condition: Shorted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CRUISE ALTITUDE FL410 ENG NR 1 COMPUTER LIGHT ILLUMINATED WITH SLIGHT RPM ROLLBACK. FOLLOWED CHECKLIST, RESETTING COMPUTER. 30 SECONDS LATER REPEAT OCCURRENCE. FOLLOWED CHECKLIST AGAIN AND CONTINUED FLIGHT WITH COMPUTER OFF AND IN MANUAL MODE. DECIDED TO LAND IN KPBI RATHER THAN PROCEEDING WITH A KNOWN MECHANICAL ISSUE.
